Alert archive / Massachusetts / Small Craft Advisories in 2020

Small Craft Advisory 53, NWS Boston/Norton, MA

March 30, 2020

NWS Boston/Norton, MA issued this small craft advisory at Mar 30, 2020, 3:55 PM EDT. It took effect at Mar 31, 2020, 2:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2020, 3:55 PM EDT (19:55 UTC)
In effect from
Mar 31, 2020, 2:00 AM EDT
Expired
Mar 31, 2020, 11:00 AM EDT
In force
9 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

871 
WHUS71 KBOX 301955
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
355 PM EDT Mon Mar 30 2020

ANZ235-237-310400-
/O.NEW.KBOX.SC.Y.0053.200331T0600Z-200331T2000Z/
Rhode Island Sound-Block Island Sound-
355 PM EDT Mon Mar 30 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 feet expected.

* WHERE...Rhode Island Sound and Block Island Sound.

* WHEN...From 2 AM to 4 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ255-256-310400-
/O.EXT.KBOX.SC.Y.0051.000000T0000Z-200401T1200Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
355 PM EDT Mon Mar 30 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...In Massachusetts coastal waters, Coastal Waters 
  extending out to 25 nm South of Marthas Vineyard and 
  Nantucket. In Rhode Island coastal waters, Coastal Waters from 
  Montauk NY to Marthas Vineyard extending out to 20 nm South of 
  Block Island.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-251-254-310400-
/O.EXT.KBOX.SC.Y.0051.000000T0000Z-200401T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
355 PM EDT Mon Mar 30 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary, Massachusetts Bay and Ipswich 
  Bay and Coastal waters from Provincetown MA to Chatham MA to 
  Nantucket MA out 20 nm.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ231-310400-
/O.EXT.KBOX.SC.Y.0051.200330T2100Z-200401T0200Z/
Cape Cod Bay-
355 PM EDT Mon Mar 30 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 feet expected.

* WHERE...Cape Cod Bay.

* WHEN...Until 10 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ230-310400-
/O.CON.KBOX.SC.Y.0051.200330T2100Z-200331T2100Z/
Boston Harbor-
355 PM EDT Mon Mar 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
TUESDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 30 kt and 
  seas 3 to 5 feet expected.

* WHERE...Boston Harbor.

* WHEN...Until 5 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ232-310400-
/O.CON.KBOX.SC.Y.0051.200331T0000Z-200401T0000Z/
Nantucket Sound-
355 PM EDT Mon Mar 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 2 to 4 feet expected.

* WHERE...Nantucket Sound.

* WHEN...From 8 PM this evening to 8 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ233-234-310400-
/O.CON.KBOX.SC.Y.0052.200331T0000Z-200401T0000Z/
Vineyard Sound-Buzzards Bay-
355 PM EDT Mon Mar 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT TUESDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and 
  seas 1 to 3 feet expected.

* WHERE...Vineyard Sound and Buzzards Bay.

* WHEN...From 8 PM this evening to 8 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
1 follow-up statement
455 
WHUS71 KBOX 310824
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
424 AM EDT Tue Mar 31 2020

ANZ230-310930-
/O.CAN.KBOX.SC.Y.0051.000000T0000Z-200331T2100Z/
Boston Harbor-
424 AM EDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ235-237-311500-
/O.EXT.KBOX.SC.Y.0053.000000T0000Z-200331T1500Z/
Rhode Island Sound-Block Island Sound-
424 AM EDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northeast winds around 15 kt with gusts up to 25 kt and 
  seas 3 to 5 feet.

* WHERE...Block Island Sound and Rhode Island Sound.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ255-256-311630-
/O.EXT.KBOX.SC.Y.0051.000000T0000Z-200402T0000Z/
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
424 AM EDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet.

* WHERE...In Massachusetts coastal waters, Coastal Waters 
  extending out to 25 nm South of Marthas Vineyard and 
  Nantucket. In Rhode Island coastal waters, Coastal Waters from 
  Montauk NY to Marthas Vineyard extending out to 20 nm South of 
  Block Island.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-311630-
/O.EXT.KBOX.SC.Y.0051.000000T0000Z-200402T0000Z/
Massachusetts Bay and Ipswich Bay-
424 AM EDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Massachusetts Bay and Ipswich Bay.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-254-311630-
/O.EXT.KBOX.SC.Y.0051.000000T0000Z-200402T0000Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
424 AM EDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary and Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ231-311630-
/O.EXT.KBOX.SC.Y.0051.000000T0000Z-200331T1800Z/
Cape Cod Bay-
424 AM EDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 feet.

* WHERE...Cape Cod Bay.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ232-311500-
/O.EXT.KBOX.SC.Y.0051.000000T0000Z-200331T1500Z/
Nantucket Sound-
424 AM EDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 2 to 4 feet.

* WHERE...Nantucket Sound.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ233-234-311500-
/O.EXT.KBOX.SC.Y.0052.000000T0000Z-200331T1500Z/
Vineyard Sound-Buzzards Bay-
424 AM EDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northeast winds around 15 kt with gusts up to 25 kt and 
  seas 2 to 4 feet.

* WHERE...Vineyard Sound and Buzzards Bay.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 3:13 PM EDT, 42 minutes earlier.

Area forecast discussion, Mar 30, 3:13 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
313 PM EDT Mon Mar 30 2020

.SYNOPSIS...
Cool wet weather continues. Closed upper low pressure lingers
over New England tonight through midweek. This brings rain
showers and possible snow showers tonight. Cloud cover
gradually diminishes on Tuesday. An ocean storm will bring
rather cool temperatures through Friday especially across
eastern Massachusetts. While most of Wednesday should be dry, a
period of showers are likely sometime Thursday into Friday
especially across eastern New England. Temperatures will
moderate a bit by the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...

Upper low pressure and cold pool moves over New England this
evening and tonight. The cold air aloft advecting into the
region will destabilize the airmass, generating showers that are
initially rain, but change to snow showers during the night as
the colder air moves in. Good agreement among the operational
models, so a blend was used.

Precipitation will be limited. PW values near 0.5 inches will be
trending even drier overnight. Most snow accumulations will be
found in the central and western hills, with amounts on the low
side of an inch. Note that Totals are in the upper 40s to low
50s during the evening, which could generate some lightning. But
other indices are unfavorable. Will mention isolated thunder,
mainly along the East Slopes and CT Valley.

Expect a north-northeast wind with enough of a gradient along
the Massachusetts coast to bring wind gusts near 25 kt later
tonight.

Dew points drop back to 25-35, which would allow morning min
temps in the upper 20s to mid 30s.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...

Closed upper low and its associated cold pool aloft linger over
the region. Showers linger first thing in the morning. But then
drier air works in from the north during Tuesday afternoon and
night. This will bring partial clearing starting Tuesday
afternoon and broadening Tuesday night.

Afternoon mixing reaches to 900 mb, with temperatures of minus
1C to plus 3C, supporting temperatures from around 40F through
the 40s. Dew points at night will dip to the mid 20s to low 30s,
allowing Tuesday night min temps of 25 to 35.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...

* Cool temperatures continue Wed through Fri particularly across
  eastern MA

* A period of showers likely Thu into Fri esp across eastern MA

* Temperatures moderate a bit by next weekend

Details....

Wednesday through Friday...

A classic upstream blocking pattern /-NAO/ will persist Wednesday
through Friday. Vigorous northern stream energy across the northeast
will allow surface low pressure to intensify off the Carolina coast
Wed and slowly move east Thu into Fri. While guidance agrees that
this ocean storm will remain well east of our region, the upstream
blocking pattern keeps it meandering over ocean through Friday.

Despite the ocean storm being well to our east, potent closed upper
level energy over New England would set up an inverted trough.
While most of Wednesday will be dry, the inverted trough will likely
bring a period of showers Thursday into Friday, especially across
eastern MA. Low risk that a few wet snow flakes are mixed in
briefly, but boundary layer looks mild so expecting mainly rain
showers.

The ocean storm combined with upstream block will keep temperatures
rather cool Wed/Thu and Fri. High temperatures should generally be
in the 40s to the lower 50s. Best chance of breaking 50 will be in
the CT River Valley with the coolest readings expected across
eastern MA.

Next Weekend...

The ocean storm should finally lose its grip over our region by next
weekend. This should allow height fields to rise resulting in temps
moderating a bit, but nothing too warm. High temps should recover
into the 50s at least away from the immediate coast and perhaps
approaching 60 by Sun. Dry weather looks to dominate next weekend,
but a weak front may bring a few showers sometime on Sun but not
expecting a washout at this point.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

This evening/Tonight...Moderate-High confidence

Upper disturbance moves over Southern New England, bringing
showers initially of rain, then later as snow. Moisture is
limited, so rain and snow amounts will also be limited. Some
isolated thunder is possible along the East Slopes of the
Berkshires and in the CT Valley, but confidence is low.

Ceilings mainly IFR with areas of MVFR possible. Vsbys generally
2-4 miles in rain and snow showers. Gusty northeast winds
reaching 25 kt along coastal Massachusetts during the night.

Tuesday...High confidence

Morning MVFR cigs/vsbys improve quickly to VFR. Lingering
northeast wind gusts on Cape Cod and Islands in the morning will
diminish by afternoon.

Tuesday night...High confidence...

VFR most areas. Lingering MVFR ceilings possible on Cape Cod and
Islands.

KBOS Terminal...Moderate to high confidence in the TAF.

KBDL Terminal...Moderate to high confidence in the TAF.

Outlook /Wednesday through Saturday/...

Wednesday Night: Mainly VFR, with local MVFR possible. Breezy.
Slight chance SHRA.

Thursday: Mainly MVFR, with areas VFR possible. Breezy. Chance
SHRA.

Thursday Night: MVFR. Breezy. Chance SHRA.

Friday: Mainly MVFR, with local VFR possible. Windy with local
gusts up to 30 kt. Slight chance SHRA.

&&

.MARINE...

Upper low pressure hovers over or near the waters tonight
through Tuesday night. This will bring rain showers much of
tonight, ending Tuesday morning. Drier air moves in from the
north Tuesday afternoon and night, although clouds may linger on
the eastern Massachusetts waters.

North-northeast winds tonight and Tuesday with gusts initially
25 to 30 kt, diminishing Tuesday afternoon and night. Seas 5 to
10 feet tonight and Tuesday, subsiding to 5 to 6 feet Tuesday
night.

Small Craft Advisory will be in effect for most waters.

Outlook /Wednesday through Saturday/...

Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Slight chance of rain
showers.

Wednesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Rough seas up to 10 ft. Chance of rain
showers.

Thursday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Chance of rain showers.

Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Areas of rough seas. Rain showers
likely.

Friday: Moderate risk for Small Craft Advisory winds with local
gusts up to 30 kt. Rough seas up to 13 ft. Slight chance of
rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 8 PM this evening to 8 PM EDT
     Tuesday for ANZ232>234.
     Small Craft Advisory until 5 PM EDT Tuesday for ANZ230.
     Small Craft Advisory until 8 PM EDT Tuesday for ANZ231.
     Small Craft Advisory until 8 PM EDT Tuesday for ANZ250-251-
     254>256.

&&

SYNOPSIS...WTB/Frank
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...Frank
AVIATION...WTB
MARINE...WTB/Frank
Hazardous weather outlook, Mar 30, 4:22 AM EDT, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 AM EDT Mon Mar 30 2020

CTZ002>004-MAZ002>024-026-RIZ001>008-310830-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
422 AM EDT Mon Mar 30 2020

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-310830-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 AM EDT Mon Mar 30 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:12 PM EDTSpecial Weather StatementBOXMiddlesex48 min
Mar 29, 8:23 PM EDTSpecial Weather StatementBOXEssex, Middlesex52 min
Mar 29, 8:34 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester26 min
Mar 29, 8:38 PM EDTSpecial Weather StatementBOXFranklin37 min
Mar 29, 8:39 PM EDTSpecial Weather StatementBOXBristol51 min
Mar 29, 8:41 PM EDTSpecial Marine WarningBOX34 min
Mar 29, 8:47 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester36 min
Mar 29, 8:52 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Worcester38 min
Mar 29, 8:55 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester30 min
Mar 29, 9:02 PM EDTSpecial Weather StatementBOXBristol, Plymouth43 min
Mar 29, 9:14 PM EDTSpecial Marine WarningBOX31 min
Mar 29, 9:24 PM EDTSpecial Weather StatementBOXPlymouth36 min
Mar 29, 9:27 PM EDTSpecial Weather StatementBOXNorfolk48 min
Mar 29, 9:38 PM EDTSpecial Marine WarningBOX37 min
Mar 29, 9:44 PM EDTSpecial Weather StatementBOXBristol31 min
Mar 29, 9:45 PM EDTSpecial Marine WarningBOX60 min
Mar 29, 9:45 PM EDTSpecial Weather StatementBOXWorcester45 min
Mar 29, 9:47 PM EDTSpecial Marine WarningBOX43 min
Mar 29, 9:52 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth38 min
Mar 29, 9:53 PM EDTSpecial Weather StatementBOXSuffolk37 min
Mar 29, 10:13 PM EDTSevere Thunderstorm WarningBOXBarnstable, Bristol, Plymouth19 min
Mar 29, 10:16 PM EDTSpecial Marine WarningBOX44 min
Mar 29, 10:48 PM EDTSpecial Marine WarningBOX42 min
Mar 29, 10:54 PM EDTSpecial Weather StatementBOXBarnstable36 min
Mar 30, 3:59 AM EDTSmall Craft AdvisoryBOX31 hr
Mar 29, 8:24 PM EDTSpecial Weather StatementBOXProvidence51 min
Mar 29, 9:33 PM EDTSpecial Weather StatementBOX57 min

Nearby

Small Craft Advisories in Massachusetts, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.